# SDR DXTA2016041806226

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N895QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258606
- Aircraft time: 8,299 hours, 6,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Cabin Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

WHILE CLIMBING THROUGH FL 270, A MUFFLED THUMP WAS HEARD FROM THE AFT CABIN.  RESULTED IN LOSS OF CABIN PRESS WITH A CABIN CLIMB RATE OF APPROX 2700 FEET PER MINUTE.  CABIN MASKS WERE MANUALLY DEPLOYED.  UPON INSPECTION ON THE GND, A SIGNIFICANT BLEED AIR LEAK WAS NOTICED IN THE FWD SECTION OF THE REAR BAY WITH APU RUNNING.  INSPECTED REAR BAY CABIN AIR DUCTING & FOUND BAND CLAMP COMPLETELY BACKED OFF OF CABIN AIR SUPPLY DUCT ON OUTLET END OF WATER SEPARATOR, SECURED BAND CLAMP AS REQUIRED & PRESSURIZED ACFT TO MAX DIFFERENTIAL PRESS USING APU NO LEAKS NOTED, PRESSURIZATION SYSTEM OPS CHECK GOOD.  RE-PACKED CABIN O2 MASKS AS REQUIRED.  ALL DONE IAW MM 21-30-00-501 & 35-20-01.
